# SDR FDEA201111114874

- Difficulty date: November 11, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 80,072 hours, 32,853 cycles
- Engine: Ge CF66D
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Failed
- Location: Air Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR MANIFOLD 2 FAIL ENROUTE.  REPLACED SENSING ELEMENT D1-49C.
